# SDR ASOA2014082211117

- Difficulty date: July 27, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 14,503 hours, 10,073 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT COCKPIT DOOR POST LOWER SECTION CORRODED AT LBL 12.  REMOVED CORROSION DAMAGE IAW SRM 51-21-06-001-001-A01.  REMOVED 8EA RIVETS AND CLIP IAW SRM 51-2-13-001-001-A01 & SRM 51-42-06-001-001-A01.  INSTALLED, 8 EA, RIVETS AND CLIP IAW SRM 51-42-13-001-001-A01 AND SRM 51-42-06-001-001-A01.  100 PERCENT MATERIAL LOSS AT AFT LOWER EDGE CONTACT ENGINEERING FOR DISPOSITION.  BLENDED CORRODED ON LEFT SIDE DOOR POST LOWER SECTION AT FS280 AND LBL12, NDI AREA AND RESTORED FINISH IAW EA 32-2014-042 AND ECTC EA 32-2014-042.
